# SDR CALA2025082808237

- Difficulty date: August 25, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N37508
- Make and model: Boeing 737-9
- Aircraft serial: 43439
- Aircraft time: 16,429 hours, 5,392 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Pressure Gauge
- Part number: 51090450001
- Condition: Faulty
- Location: Nr 2 Eng Antiice
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE 2 ANTI ICE LIGHT ILLUMINATED AT TOD SECOND WRITE UP TOP = TOP OF DESCEND. ONCE FLIGHT CREW STARTED TO RETARD THE LEVER, THE ENG2 ANTI-ICE ILLUMINATED. FOUND MSG 36-21011 ACTIVE, OCCURED DURING DESCENT AND ENG START. PERFORMED GND TEST PER FIM 36-21 TASK 802 TEST PASS. SUGGEST INSPECTING PRSOV VALVE AND/OR CHANGING INTEMEDIATE DUCT PRESS SENSOR. R/R #2 ENG INTERMEDIATE MANIFOLD/DUCT PRESS (PI) SENSOR IAW AMM 36-11-05-000/400-801, TEST PASS, NO LEAKS NOTED, NO ACTIVE MESSAGES . PRSOV STAYED CLOSED WHEN SUPPLYING AIR WITH APU, STAYED OPENED WHEN MANUALLY OPENED WITH OVERRIDE HEX AND CLOSED AUTOMATIC WHEN AIR WAS OFF. RAN #2 ENGINE AT IDLE, NO FAULTS RELATED TO EAI NOTED.
